# SDR DALA2022042202824

- Difficulty date: February 24, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,403 hours, 8,375 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 ENGINE NBR 2 REVERSER ACTUATOR ACCESS COVER MISSING. CORRECTIVE ACTION: REPLACED PNL FRAME AND ACCESS COVER. (8530095)
